# SDR HNAA2018072000161

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 46,651 hours, 40,312 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT DV WINDOW OPENED IN FLIGHT SHORTLY AFTER TAKEOFF. WINDOW WOULD NOT REMAIN CLOSED WITHOUT ASSISTANCE. INSPECTED CAPTAINS STORM WINDOW TRACK AND SEALS. NO DEFECTS NOTED. PERFORMED OPS CHECK IAW AMM TASK 56-11-00-700-801-A. OPS CHECK GOOD REQUIRES EVAL FLIGHT.
